Hi, I am 37 years old woman with three children. During my last born baby, I had birth control operation. It is almost 15 years now after operation. There was no problem at all until begining of this year. But since more than four months I am having irregualr periods as once in two or three months only. I feel tired and little bit nausia vomitting and having pain in my stomoch sometimes. I consulted with my family doctor that he said it could be weakness or lack of enough blood. But I am afraid if I have any serious problem in future. Particularly I wanted to say that my husband is in abroad and have visits once in two years with two months vacation only. So let me know what cause could be the existing trouble i have and what is the remedy. If anybody have this experience pls. advise me. Thanks
i had the same surgey when i had my last child at 36 then i stared having irregular periods and was told by my GYN that i was now in premenopause, my son is now 17 and i am in full menopause hot flashes and all
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.